# SDR UIEA2019121096041

- Difficulty date: December 10, 2019
- Submitted: December 18, 2019
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 85,073 hours, 12,682 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Relay
- Part number: 1032060005
- Part serial: 656
- Condition: Failed
- Location: Fuel Pump
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

CTR RT FUEL PUMP EICAS MSG AND CTR R FUEL PUMP PRESSURE LIGHT.   REMOVED AND REPLACED RIGHT FUEL BOOST PUMP UFI RELAY IAW WDM 28-22-12 AND UFI FIM 28-20-00. OPS CHECK GOOD AT THIS TIME.
